# SDR CALA9701541

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME AT FS 1030 BETWEEN STRINGER 18L AND 19L CORRODED.  A DOUBLER AND SHEAR TIE WERE FABRICATED AND INSTALLED IAW SRM 53-10-4.
